# SDR SWAA2022022565052

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 33,459 hours, 19,899 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB. UPPER FWD SLIDING SEAL IS CRACKED / R&R LEFT HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31.
